# SDR MASA2011061302998

- Difficulty date: June 11, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,444 hours, 30,336 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 BTMS RAEDOUT DASH.  OHMED LOWER GEAR WIRE HARNESS TO THE SENSOR, CHECKS GOOD, CLEANED SENSOR, OPS NORMAL
